RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 67, Issue 2  


Congratulations to Vasilii Sergeevich Vladimirov
3
Zero mean curvature surfaces of mixed type in Minkowski space
V. A. Klyachin
5
The argument of the Riemann zeta-function on the critical line
M. A. Korolev
21
Best $M$-term trigonometric approximations of Besov classes of periodic functions of several variables
A. S. Romanyuk
61
On transformations of analytic CR-structures
A. B. Sukhov
101
Uniqueness theorems for linear non-local problems for abstract differential equations
I. V. Tikhonov
133
Delzant models of moduli spaces
A. N. Tyurin
167
The simple substitution property for superintuitionistic propositional logics and its relation to the separability property
V. I. Khomich
181
On the convergence exponent of the singular integral in the multi-dimensional analogue of Tarry's problem
M. A. Chahkiev
211
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019